Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

About 10 months ago my dermatologist prescribed Retin-A (morning) and "46.8 MAGIS(TP.CL84:): 45 solugel 4 4% / 1.8 emcinka" (bedtime) for my acne. I really doubt that I've improved significantly since then, but I've been told my acne looks better.

Whenever I apply the products, I just splash my face with warm water, dry a bit with a towel, then wait 15 minutes before rubbing it in.

I find that sun, heat and humidity work the best for my acne. When I went to Punta Cana for a week, I came back and had nearly no acne. I stopped using the medication during that time because I was getting a little sunburned down there and I was worried it would irritate my skin. By the way, do either one of them or both make your skin more pale?

Is there anything I'm doing wrong or should add to my regimen to make my skin perfectly clear? I'm seeing my dermatologist in a week and I'll find out what he has to say.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×